# SDR BB05108

- Difficulty date: December 27, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Aircraft time: 63,641 hours, 12,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS AFT CABIN RIGHT SIDE NEAR GALLEY FOUND INOPERATIVE.  REPAIRED BROKEN WIRE AT TRACK LIGHT ASSEMBLY.  NO FURTHER DIFFICULTIES.
